Publication

[15] A reduced order Schwarz method for nonlinear multiscale elliptic equations based on two-layer neural networks

with Shi Chen, Qin Li, and Stephen Wright, submitted.

[14] On the Global Convergence of Gradient Descent for multi-layer ResNets in the mean-field regime

with Shi Chen, Qin Li, and Stephen Wright, submitted.

[13] Overparameterization of deep ResNet: zero loss and mean-field analysis

with Shi Chen, Qin Li, and Stephen Wright, submitted.

[12] Constrained Ensemble Langevin Monte Carlo

with Qin Li, accepted, Foundations of Data Science.

[11] Langevin Monte Carlo: random coordinate descent and variance reduction

with Qin Li, Journal of Machine Learning Research, 22(205), 1-51, 2021.

[10] Random Coordinate Underdamped Langevin Monte Carlo

with Qin Li, Jianfeng Lu, and Stephen Wright, AISTATS2021, 2021.

[9] Random Coordinate Langevin Monte Carlo

with Qin Li, Jianfeng Lu, and Stephen Wright, COLT2021, 2021

[8] Ensemble Kalman Inversion for nonlinear problems: weights, consistency, and variance bounds

with Qin Li, Jianfeng Lu, Foundations of Data Science, 3(3), 371-411, 2021.

[7] Ensemble Kalman Sampler: mean-field limit and convergence analysis

with Qin Li, SIAM Journal on Mathematical Analysis, 53(2), 1546–1578, 2021.

[6] Ensemble Kalman Inversion: mean-field limit and convergence analysis

with Qin Li, Statistics and Computing, 31, 9, 2021.

[5] Dynamical low-rank integrator for the linear Boltzmann equation: Error analysis in the diffusion limit

with Qin Li and Lukas Einkemmer, SIAM Journal on Numerical Analysis, 59, 4, 2021.

[4] On a Fractional Schrödinger equation in the presence of Harmonic potential

with Hichem Hajaiej, Electronic Research Archive, 29(5), 344-3469, 2021.

[3] A local sensitivity analysis in Landau Damping for the kinetic Kuramoto equation with random inputs.

with Seung-Yeal Ha and Shi Jin, Quarterly of Applied Mathematics, 79, 229-264, 2021.

[2] Variance reduction for Random Coordinate Descent-Langevin Monte Carlo

with Qin Li, NeurIPS 2020, 2020.

[1] Random regularity of a nonlinear Landau Damping solution for the Vlasov-Poisson equations with random inputs.

with Shi Jin, International Journal for Uncertainty Quantification, 9, 123-142, 2019.